Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have headache, eyes hurt and toe nails falling off. Had vertigo and Cervical spine surgery. Related?

Hi I had a bout of vertigo and now I have bad headaches and my eyes hurt n feel like they keep trying to look too far upward n I can t relax them to look straight and I also get this weird glitch when I m in a car n the sun is flickering between the trees. Why could this be? I have wpw n svt n had surgery on my cervical spine from tumors compressing my spinal cord n thought maybe that s why I get headaches but I just don t thinkso n now my toenails r falling off. Could all this be related?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Thanks for the query
Welcome to HCM

Your headache require neurological evaluation including scan of the brain. If you had cardiac problem, you need to consult a local neurologist and rule out serious problem by getting a scan done.

Treatment will depend upon the cause.
Until than you may try simple analgesics

Best wishes
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor